Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On a theorem of Deskins

Author: Irene Zimmermann
Journal: Proc. Amer. Math. Soc. 107 (1989), 895-899
MSC: Primary 20D10; Secondary 20D30
MathSciNet review: 986654
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we present a solvability criterion for finite groups. We show that a finite group $ G$ is solvable if in every maximal subgroup chain of length 3 of $ G$ at least one term is a submodular subgroup of $ G$. This generalizes an earlier result of Deskins.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D10, 20D30

Retrieve articles in all journals with MSC: 20D10, 20D30

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society